Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

2 year old with loose stools due to taking adult's laxative medication. what to do for a rash due to diarrhea?

My 2 yr old daughter weighs 30 lbs and some how she found a womans laxative i got it away from her but I believe she ingested more than II thought she ingested...she now has loose stool and now her butt is raw...what can, i put on her to help the ease the pain of the rash , i have put destin, vusion, and a cool rag......
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
Adult laxative dose may lead to diarrhea in children.
The mainstay of therapy is to maintain hydration by giving oral rehydration solution like Pedialtye 75 to 100 ml after each loose stool and in between.
Due to repeated loose stools and wiping that area leads to rash.
You can apply zinc oxide cream to work as a skin barrier.
And during wiping that area, don't rub but gently touch with a soft, clean cloth and allow to dry.
Hope I have answered your query.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor